Variability of the distribution of differentiation pathway choices regulated by a multipotent delayed stochastic switch

    Research output: Contribution to journalArticleScientificpeer-review

    8 Citations (Scopus)
    Translated title of the contributionVariability of the distribution of differentiation pathway choices regulated by a multipotent delayed stochastic switch
    Original languageEnglish
    Pages (from-to)66-76
    Number of pages11
    JournalJournal of Theoretical Biology
    Volume260
    Issue number1
    DOIs
    Publication statusPublished - 2009
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • Publication forum level 2

    Cite this